Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 643, NWS Norman, OK

July 14, 20164 counties in Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Jul 14, 2016, 12:18 AM CDT for 4 counties in Oklahoma. It was in force for 72 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 14, 2016, 12:18 AM CDT (05:18 UTC)
Expired
Jul 14, 2016, 1:30 AM CDT
In force
72 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Hail
1.75 in
Wind
70.0 mph

Counties Lincoln County, OK, Logan County, OK, Noble County, OK, Payne County, OK

The radar

The Norman radar (KTLX), 80 km from the middle of the area, began a volume at 05:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 14, 12:18 AM CDTTSTM WND DMGStillwater, OKSIGNIFICANT TREE DAMAGE IN STILLWATER. KOCO METEOROLOGIST RELAYED VIEWER REPORT VIA TWITTER OF SUBSTANTIAL TREE DOWN ON FENCE. TIME ESTIMATED VIA RADAR.
Jul 14, 12:35 AM CDTTSTM WND DMGN Perkins, OKPOWER LINE DOWNED AND A SEMI TURNED OVER AT HIGHWAYS 33 AND 177.
Jul 14, 12:35 AM CDTTSTM WND DMGPerkins, OKSEVERAL LARGE TREE LIMBS DOWN IN AND AROUND PERKINS. KFOR METEOROLOGIST RELAYED CITIZEN REPORT VIA TWITTER. TIME ESTIMATED BY RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 5.3 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2016-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3256 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2016-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 34 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3256 J/kg
Mixed-layer CIN
-185 J/kg
Mixed-layer LCL
1506 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
34 m²/s²
0-3 km storm-relative helicity
214 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted.

937 
WUUS54 KOUN 140518
SVROUN
OKC081-083-103-119-140630-
/O.NEW.KOUN.SV.W.0643.160714T0518Z-160714T0630Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
1218 AM CDT THU JUL 14 2016

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN LOGAN COUNTY IN CENTRAL OKLAHOMA...
  LINCOLN COUNTY IN CENTRAL OKLAHOMA...
  SOUTH CENTRAL NOBLE COUNTY IN NORTHERN OKLAHOMA...
  PAYNE COUNTY IN CENTRAL OKLAHOMA...

* UNTIL 130 AM CDT

* AT 1218 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
  STILLWATER... MOVING SOUTHEAST AT 30 MPH.

  HAZARD...GOLF BALL SIZE HAIL AND 70 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT 
           CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO 
           MOBILE HOMES...ROOFS...AND OUTBUILDINGS. 

* LOCATIONS IMPACTED INCLUDE...
  STILLWATER...CUSHING...CHANDLER...PERKINS...STROUD...PRAGUE...
  LANGSTON...YALE...MEEKER...DAVENPORT...WELLSTON...CARNEY...TRYON...
  RIPLEY...AGRA...COYLE...MULHALL...SPARKS...ORLANDO AND WARWICK.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 35 BETWEEN MILE MARKERS 165 AND 178.
 INTERSTATE 44 BETWEEN MILE MARKERS 154 AND 182.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE IMMEDIATELY TO SHELTER INSIDE A STRONG BUILDING. STAY
AWAY FROM WINDOWS.

&&

LAT...LON 3616 9682 3616 9662 3547 9663 3547 9695
      3615 9751 3623 9682
TIME...MOT...LOC 0518Z 320DEG 28KT 3607 9705 

HAIL...1.75IN
WIND...70MPH
 
$$

11
3 follow-up statements
881 
WWUS54 KOUN 140540
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1240 AM CDT THU JUL 14 2016

OKC081-083-103-119-140630-
/O.CON.KOUN.SV.W.0643.000000T0000Z-160714T0630Z/
LOGAN OK-LINCOLN OK-NOBLE OK-PAYNE OK-
1240 AM CDT THU JUL 14 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT
FOR EASTERN LOGAN...LINCOLN...SOUTH CENTRAL NOBLE AND PAYNE
COUNTIES...

AT 1239 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES SOUTHWEST OF YALE TO 4 MILES SOUTHWEST OF
PERKINS...MOVING SOUTHEAST AT 25 MPH. THE MOST DANGEROUS STORM WAS
LOCATED BETWEEN INGALLS AND YALE...MOVING TOWARD CUSHING.

HAZARD...GOLF BALL SIZE HAIL AND 70 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT 
         CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO 
         MOBILE HOMES...ROOFS...AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
STILLWATER...CUSHING...CHANDLER...PERKINS...STROUD...PRAGUE...
LANGSTON...YALE...MEEKER...DAVENPORT...WELLSTON...CARNEY...TRYON...
RIPLEY...AGRA...COYLE...MULHALL...SPARKS...ORLANDO AND WARWICK.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 35 BETWEEN MILE MARKERS 165 AND 178.
 INTERSTATE 44 BETWEEN MILE MARKERS 154 AND 182.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 3616 9682 3616 9662 3547 9663 3547 9695
      3615 9751 3623 9682
TIME...MOT...LOC 0539Z 304DEG 23KT 3607 9674 3595 9710 

HAIL...1.75IN
WIND...70MPH
 
$$

11
018 
WWUS54 KOUN 140558
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1258 AM CDT THU JUL 14 2016

OKC103-140607-
/O.CAN.KOUN.SV.W.0643.000000T0000Z-160714T0630Z/
NOBLE OK-
1258 AM CDT THU JUL 14 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL NOBLE COUNTY IS
CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3616 9682 3616 9662 3547 9663 3547 9695
      3584 9725
TIME...MOT...LOC 0557Z 284DEG 26KT 3610 9669 3589 9676 3579 9713 

$$

OKC081-083-119-140630-
/O.CON.KOUN.SV.W.0643.000000T0000Z-160714T0630Z/
LOGAN OK-LINCOLN OK-PAYNE OK-
1258 AM CDT THU JUL 14 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT
FOR SOUTHEASTERN LOGAN...LINCOLN AND SOUTHEASTERN PAYNE COUNTIES...

AT 1257 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR YALE TO NEAR AVERY TO NEAR FALLIS...MOVING EAST
AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
CUSHING...CHANDLER...PERKINS...STROUD...PRAGUE...YALE...MEEKER...
DAVENPORT...WELLSTON...CARNEY...TRYON...RIPLEY...AGRA...SPARKS...
WARWICK...KENDRICK...MERIDIAN...FALLIS...QUAY AND AVERY.

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 154 AND 182.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3616 9682 3616 9662 3547 9663 3547 9695
      3584 9725
TIME...MOT...LOC 0557Z 284DEG 26KT 3610 9669 3589 9676 3579 9713 

HAIL...1.25IN
WIND...60MPH
 
$$

11
954 
WWUS54 KOUN 140610
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
110 AM CDT THU JUL 14 2016

OKC083-140620-
/O.CAN.KOUN.SV.W.0643.000000T0000Z-160714T0630Z/
LOGAN OK-
110 AM CDT THU JUL 14 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LOGAN COUNTY IS
CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3616 9682 3616 9662 3547 9663 3547 9695
      3570 9714 3581 9714
TIME...MOT...LOC 0610Z 270DEG 28KT 3604 9663 3583 9670 3573 9707 

$$

OKC081-119-140630-
/O.CON.KOUN.SV.W.0643.000000T0000Z-160714T0630Z/
LINCOLN OK-PAYNE OK-
110 AM CDT THU JUL 14 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT
FOR LINCOLN AND SOUTHEASTERN PAYNE COUNTIES...

AT 110 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES SOUTHWEST OF OILTON TO 4 MILES SOUTHEAST OF
AVERY TO NEAR FALLIS...MOVING EAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
CUSHING...CHANDLER...STROUD...PRAGUE...YALE...MEEKER...DAVENPORT...
WELLSTON...CARNEY...TRYON...RIPLEY...AGRA...SPARKS...WARWICK...
KENDRICK...FALLIS...QUAY...AVERY AND PARKLAND.

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 154 AND 182.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3616 9682 3616 9662 3547 9663 3547 9695
      3570 9714 3581 9714
TIME...MOT...LOC 0610Z 270DEG 28KT 3604 9663 3583 9670 3573 9707 

HAIL...1.00IN
WIND...60MPH
 
$$

11

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 11:53 PM CDT, 25 minutes earlier.

Area forecast discussion, Jul 13, 11:53 PM CDT, 25 minutes before
Area Forecast Discussion
National Weather Service Norman OK
1153 PM CDT WED JUL 13 2016

.DISCUSSION...
06z TAF discussion below.

&&

.AVIATION...
VFR, maybe MVFR ceilings, this TAF period with some mid/high level
clouds. Storms in N Central OK are currently not expected to
affect KOKC/KOUN but will need to continue to monitor and may need
to make last minute changes before sending. Other showers/storms
may develop Thu morning in NW/W parts of the area but too
uncertain to put in TAFs. Chances for showers/storms will increase
Thu afternoon/evening especially for parts of N/Cent OK.

&&

.PREV DISCUSSION... /issued 911 PM CDT WED JUL 13 2016/

UPDATE...
Increased PoPs across northeastern OK. Please see the discussion
below.

DISCUSSION...
A fairly stout supercell continues to track southward across Kay
Co. this evening along a cold front. Other storms were also trying
to develop west of the main supercell into NE Grant Co. Increased
PoPs to mid chance values here. Further south, across NW TX and
the SE TX panhandle, other storms again developed along a dryline
and moved east. However, given downstream environment these should
dissipate rather quickly with the onset of nightfall. Adjusted
winds slightly downward across the SW, but no other changes were
made to the forecast. All updated products have been sent.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  76  97  74  93 /  20  20  40  30
Hobart OK         77 102  75  97 /  10  20  30  30
Wichita Falls TX  79 103  78 100 /  10   0  20  30
Gage OK           71  98  69  90 /  20  50  40  30
Ponca City OK     74  94  71  88 /  60  50  70  30
Durant OK         78  96  76  95 /  10  10  20  30

&&

.OUN Watches/Warnings/Advisories...
OK...None.
TX...None.
&&

11/25/25
Hazardous weather outlook, Jul 13, 9:13 PM CDT, 3 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
913 PM CDT WED JUL 13 2016

OKZ004>048-050>052-TXZ083>090-150215-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
913 PM CDT WED JUL 13 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...REST OF TONIGHT...

.THUNDERSTORMS...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT... MAINLY
BEFORE MIDNIGHT...ACROSS NORTHERN OKLAHOMA. THE SLIGHT RISK
COVERS LOCATIONS FROM JUST NORTH OF STILLWATER...AND EAST OF A
LINE FROM PERRY TO BLACKWELL. THE PRIMARY HAZARDS WILL BE
DAMAGING WINDS UP TO 65 MPH AND HAIL UP TO THE SIZE OF GOLFBALLS.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS
THE MARGINAL RISK AREA SHOULD BE PREPARED FOR POSSIBLE SEVERE
WEATHER OPERATIONS LATE THIS EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

.THUNDERSTORMS...
THUNDERSTORMS WILL BE POSSIBLE EACH DAY THROUGH SATURDAY. THE
HIGHEST CHANCES WILL BE OVER THE NORTHERN-HALF OF OKLAHOMA.

THERE IS A SLIGHT RISK OF SEVERE STORMS LATE THURSDAY INTO THE
EARLY MORNING HOURS FRIDAY ACROSS NORTHERN OKLAHOMA...ALONG WITH
A MARGINAL RISK EXTENDING SOUTH TO INTERSTATE-40. DAMAGING WIND
GUSTS UP TO 75 MPH AND HAIL UP TO TENNIS BALL SIZE WILL BE THE
PRIMARY HAZARDS...ALONG WITH HIGH RAIN TOTALS.

A MARGINAL RISK WILL BE SEEN ACROSS FAR NORTHERN OKLAHOMA ON
FRIDAY WITH DAMAGING WINDS AND HAIL POSSIBLE WITH THE STRONGEST
STORMS.

.HEAT...
AFTERNOON HEAT INDICES OF 100 TO 108 ARE POSSIBLE ACROSS OKLAHOMA
AND WESTERN NORTH TEXAS ON THURSDAY. HEAT SAFETY GUIDELINES
SHOULD BE FOLLOWED TO AVOID HEAT RELATED ILLNESS. SLIGHTLY COOLER
TEMPERATURES AND HEAT INDICES ARE EXPECTED FRIDAY AND
SATURDAY...BEFORE A RETURN TO A PROLONGED PERIOD OF HOT
TEMPERATURES RETURNS SUNDAY AND NEXT WEEK.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

In the hours before

Local storm report, Jul 14, 12:06 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1206 AM CDT THU JUL 14 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1145 PM     HAIL             6 ESE GARBER            36.40N 97.48W
07/13/2016  E1.00 INCH       GARFIELD           OK   EMERGENCY MNGR

&&

OUN
Special weather statement, Jul 14, 12:09 AM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1209 AM CDT THU JUL 14 2016

OKZ018>020-024>026-140600-
OKLAHOMA OK-CANADIAN OK-LOGAN OK-LINCOLN OK-PAYNE OK-KINGFISHER OK-
1209 AM CDT THU JUL 14 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN OKLAHOMA...NORTHERN
CANADIAN...LOGAN...NORTHERN LINCOLN...SOUTHERN PAYNE AND KINGFISHER
COUNTIES UNTIL 100 AM CDT...

AT 1205 AM CDT...THE LEADING EDGE OF STRONG AND GUSTY THUNDERSTORM
WINDS EXTENDED ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF
LOYAL TO NEAR CIMARRON CITY TO 4 MILES NORTHWEST OF RIPLEY...MOVING
SOUTH AT 25 MPH. THESE GUSTY WINDS WILL MOVE INTO THE OKC METRO
BETWEEN 1230 AM AND 1 AM. NO IMMEDIATE THREAT OF THUNDERSTORM
ACTIVITY.

HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
NORTHERN OKLAHOMA CITY...EDMOND...GUTHRIE...CUSHING...KINGFISHER...
CHANDLER...WARR ACRES...THE VILLAGE...PIEDMONT...NICHOLS HILLS...
PERKINS...JONES...STROUD...HENNESSEY...LANGSTON...CRESCENT...
LUTHER...OKARCHE...DAVENPORT AND CASHION.

LAT...LON 3553 9755 3561 9821 3613 9815 3604 9746
      3607 9662 3573 9662
TIME...MOT...LOC 0505Z 356DEG 22KT 3605 9820 3590 9759 3607 9696

11
Local storm report, Jul 14, 12:11 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1211 AM CDT THU JUL 14 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1210 AM     HAIL             ENID                    36.40N 97.88W
07/14/2016  E1.00 INCH       GARFIELD           OK   EMERGENCY MNGR

&&

OUN
Local storm report, Jul 14, 12:13 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1213 AM CDT THU JUL 14 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1208 AM     TSTM WND GST     3 NW STILLWATER         36.15N 97.10W
07/14/2016  M62 MPH          PAYNE              OK   ASOS

&&

EM
Local storm report, Jul 14, 12:16 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORMAN OK
1216 AM CDT THU JUL 14 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1205 AM     TSTM WND GST     3 NW STILLWATER         36.15N 97.10W
07/14/2016  M62.00 MPH       PAYNE              OK   ASOS

&&

EM
Local storm report, Jul 14, 12:17 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1217 AM CDT THU JUL 14 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1201 AM     HAIL             2 NW ENID               36.42N 97.90W
07/14/2016  E1.00 INCH       GARFIELD           OK   STORM CHASER

&&

EM

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 8:11 PM CDTSpecial Weather StatementOUNKay64 min
Jul 13, 8:17 PM CDTSevere Thunderstorm WarningOUNKay73 min
Jul 13, 9:00 PM CDTSevere Thunderstorm WarningOUNGrant, Kay30 min
Jul 13, 9:26 PM CDTSevere Thunderstorm WarningOUNGrant, Kay64 min
Jul 13, 9:42 PM CDTAreal Flood AdvisoryOUNKay3 hr
Jul 13, 10:24 PM CDTSevere Thunderstorm WarningOUNGarfield, Grant, Kay, Noble66 min
Jul 13, 10:35 PM CDTAreal Flood AdvisoryOUNGrant, Kay3 hr
Jul 13, 11:10 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Blaine, Garfield, Grant, Kay, Kingfisher and 4 more80 min
Jul 13, 11:47 PM CDTSpecial Weather StatementOUNKingfisher, Logan13 min
Jul 14, 12:09 AM CDTSpecial Weather StatementOUNKingfisher, Lincoln, Logan51 min
Jul 14, 12:49 AM CDTSpecial Weather StatementOUNCanadian, Oklahoma26 min
Jul 14, 1:13 AM CDTSpecial Weather StatementOUNCanadian, Cleveland, Pottawatomie, Seminole32 min
Jul 14, 1:30 AM CDTSevere Thunderstorm WarningOUNLincoln, Pottawatomie, Seminole22 min
Jul 14, 1:56 AM CDTSpecial Weather StatementOUNLincoln49 min
Jul 14, 2:37 AM CDTSpecial Weather StatementOUNHughes38 min
Jul 14, 3:12 AM CDTSpecial Weather StatementOUNHughes33 min
Jul 14, 6:31 AM CDTSpecial Weather StatementOUNAlfalfa29 min
Jul 14, 6:59 AM CDTSpecial Weather StatementOUNAlfalfa31 min
Jul 14, 7:04 AM CDTSpecial Weather StatementOUNLove26 min
Jul 14, 7:18 AM CDTSpecial Weather StatementOUNHarper27 min
Jul 14, 7:36 AM CDTSpecial Weather StatementOUNGrant24 min
Jul 14, 7:44 AM CDTSpecial Weather StatementOUNWoods31 min
Jul 14, 7:56 AM CDTSevere Thunderstorm WarningOUNWoods, Woodward30 min
Jul 14, 9:10 AM CDTSpecial Weather StatementOUNGrant35 min
Jul 14, 9:35 AM CDTSpecial Weather StatementOUNGrant25 min
Jul 14, 10:17 AM CDTSevere Thunderstorm WarningOUNGrant, Kay43 min
Jul 14, 10:58 AM CDTSevere Thunderstorm WarningOUNKay32 min
Jul 14, 11:22 AM CDTSpecial Weather StatementOUNPayne23 min
Jul 14, 12:08 PM CDTSpecial Weather StatementOUNLincoln37 min
Jul 14, 1:41 PM CDTSpecial Weather StatementOUNHughes34 min
Jul 14, 2:28 PM CDTSevere Thunderstorm WarningOUNAtoka47 min
Jul 14, 3:12 PM CDTSpecial Weather StatementOUNAtoka, Coal33 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.